REAL

Items where Author is "Erdős, Péter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 70.

Article

Aydinian, H. and Erdős, Péter (2013) AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 2013 (02). pp. 1-14. ISSN 0167-8094

Erdős, Péter and Tardif, C. and Tardos, Gábor (2013) Caterpillar dualities and regular languages. SIAM JOURNAL ON DISCRETE MATHEMATICS, 27 (3). pp. 1287-1294. ISSN 0895-4801

Czabarka, É. and Erdős, Péter and Johnson, V. and Moulton, V. (2013) Generating functions for multi-labeled trees. DISCRETE APPLIED MATHEMATICS, 161 (1-2). pp. 107-117. ISSN 0166-218X

Apostolico, A. and Erdős, Péter and Miklós, István and Siemons, J. (2013) Modulated String Searching. THEORETICAL COMPUTER SCIENCE, &. pp. 1-8. ISSN 0304-3975

Erdős, Péter and Tardif, C. and Tardos, Gábor (2013) On Infinite-finite Duality Pairs of Directed Graphs. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 30 (3). pp. 807-819. ISSN 0167-8094

Erdős, Péter and Király, Zoltán and Miklós, István (2013) On the Swap-Distances of Different Realizations of a Graphical Degree Sequence. COMBINATORICS PROBABILITY AND COMPUTING, 22 (3). pp. 366-383. ISSN 0963-5483

Miklós, István and Erdős, Péter and Soukup, Lajos (2013) Towards random uniform sampling of bipartite graphs with given degree sequence. ELECTRONIC JOURNAL OF COMBINATORICS, 20 (1). ISSN 1077-8926

Apostolico, A. and Erdős, Péter and Győri, Ervin and Lipták, Zs. and Pizzi, Cinzia (2012) Efficient algorithms for the periodic subgraphs mining problem. JOURNAL OF DISCRETE ALGORITHMS, 17. pp. 24-30. ISSN 1570-8667

Apostolico, A. and Erdős, Péter and Jüttner, Alpár (2012) Parameterized searching with mismatches for run-length encoded strings. THEORETICAL COMPUTER SCIENCE, 454. pp. 23-29. ISSN 0304-3975

Erdős, Péter and Gerbner, Dániel and Lemons, Nathan and Mubayi, D. and Palmer, Cory and Patkós, Balázs (2012) Two-part set systems. ELECTRONIC JOURNAL OF COMBINATORICS, 19. pp. 1-10. ISSN 1077-8926

Cicalese, F. and Erdős, Péter and Lipták, Z. (2012) A linear algorithm for string reconstruction in the reverse complement equivalence model. JOURNAL OF DISCRETE ALGORITHMS, 14. pp. 37-54. ISSN 1570-8667

Czabarka, É. and Erdős, Péter and Johnson, V. and Kupczok, A. and Székely, L.A. (2011) Asymptotically normal distribution of some tree families relevant for phylogenetics, and of partitions without singletons. MOSCOW JOURNAL OF COMBINATORICS AND NUMBER THEORY, 1 (3). pp. 1-13. ISSN 2220-5438

Erdős, Péter and Stoye, J. and Soukup, Lajos (2011) Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. APPLIED MATHEMATICS LETTERS, 24. pp. 82-86. ISSN 0893-9659

Cicalese, F. and Erdős, Péter and Lipták, Z. (2011) Efficient reconstruction of RC-equivalent strings. LECTURE NOTES IN COMPUTER SCIENCE, 6460 L. pp. 349-362. ISSN 0302-9743

Aydinian, H. and Erdős, Péter (2011) On two-part Sperner systems for regular posets. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 38. pp. 87-92. ISSN 1571-0653

Aydinian, H. and Czabarka, É. and Erdős, Péter and Székely, L.A. (2011) A tour of M-part L-Sperner families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118 (2). pp. 702-725. ISSN 0097-3165

Erdős, Péter and Soukup, Lajos (2010) No Finite–Infinite Antichain Duality in the Homomorphism Poset of Directed Graphs. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 27 (3). pp. 317-325. ISSN 0167-8094

Apostolico, A. and Erdős, Péter and Jüttner, A. (2010) Parameterized searching with mismatches for run-length encoded strings (extended abstract). LECTURE NOTES IN COMPUTER SCIENCE, 6393 L. pp. 365-371. ISSN 0302-9743

Aydinian, H. and Czabarka, É. and Engel, K. and Erdős, Péter and Székely, L.A. (2010) A note on full transversals and mixed orthogonal arrays. AUSTRALASIAN JOURNAL OF COMBINATORICS, 48. pp. 133-141. ISSN 1034-4942

Erdős, Péter and Miklós, István and Toroczkai, Z. (2010) A simple Havel-Hakimi type algorithm to realize graphical degree sequences of directed graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 17 (1). ISSN 1077-8926

Kim, Hyunju and Toroczkai, Zoltán and Erdős, Péter and Miklós, István and Székely, László A. (2009) Degree-based graph construction. JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL, 42 (39). pp. 1-10. ISSN 1751-8113

Erdős, Péter and Soukup, Lajos (2009) Quasi-kernels and quasi-sinks in infinite graphs. DISCRETE MATHEMATICS, 309 (10). pp. 3040-3048. ISSN 0012-365X

Aydinian, H. and Erdős, Péter (2007) All maximum size two-part Sperner systems - in short. COMBINATORICS PROBABILITY AND COMPUTING, 16 (4). pp. 553-555. ISSN 0963-5483

Duffus, D. and Erdős, Péter and Nešetril, J. and Soukup, Lajos (2007) Antichains in the homomorphism order of graphs. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 48 (4). pp. 571-583. ISSN 0010-2628

Erdős, Péter and Soukup, Lajos (2007) How to split antichains in infinite posets. COMBINATORICA, 27 (2). pp. 147-161. ISSN 0209-9683

Apostolico, Alberto and Erdős, Péter and Lewenstein, Moshe (2007) Parameterized matching with mismatches. JOURNAL OF DISCRETE ALGORITHMS, 5 (1). pp. 135-140. ISSN 1570-8667

Erdős, Péter and Ligeti, Péter and Sziklai, Péter and Torney, D. C. (2006) Subwords in reverse-complement order. ANNALS OF COMBINATORICS, 10 (4). pp. 415-430. ISSN 0218-0006

Erdős, Péter and Seress, Ákos and Székely, Á. László (2005) Non-trivial t-intersection in the function lattice. ANNALS OF COMBINATORICS, 9 (2). pp. 177-187. ISSN 0218-0006

Dress, A. W. M. and Erdős, Péter (2005) Reconstructing words from subwords in linear time. ANNALS OF COMBINATORICS, 8 (4). pp. 457-462. ISSN 0218-0006

Erdős, Péter and Füredi, Zoltán and Katona, Gyula (2005) Two-part and k-Sperner families: New proofs using permutations. SIAM JOURNAL ON DISCRETE MATHEMATICS, 19 (2). pp. 489-500. ISSN 0895-4801

Erdős, Péter and Faigle, U. and Hochstattler, W. and Kern, W. (2004) Note on the game chromatic index of trees. THEORETICAL COMPUTER SCIENCE, 313 (3). pp. 371-376. ISSN 0304-3975

Dress, A. W. M. and Erdős, Péter (2003) X-trees and weighted quartet systems. ANNALS OF COMBINATORICS, 7 (2). pp. 155-169. ISSN 0218-0006

Erdős, Péter and Seress, Ákos and Székely, Á. László (2000) Erdős-Ko-Rado and Hilton-Milner type theorems for intersecting chains in posets. COMBINATORICA, 20 (1). pp. 27-45. ISSN 0209-9683

Erdős, Péter (1999) Some generalizations of property B and the splitting property. ANNALS OF COMBINATORICS, 3 (1). pp. 53-59. ISSN 0218-0006

Erdős, Péter and Steel, M.A. and Székely, L.A. and Warnow, T.J. (1999) A few logs suffice to build (almost) all trees, I. RANDOM STRUCTURES & ALGORITHMS, 14 (2). pp. 153-184. ISSN 1042-9832

Erdős, Péter and Steel, M.A. and Székely, L.A. and Warnow, T.J. (1999) A few logs suffice to build (almost) all trees, II. THEORETICAL COMPUTER SCIENCE, 221 (1-2). pp. 77-118. ISSN 0304-3975

Erdős, Péter and Frank, András and Székely, L. A. (1998) Minimum multiway cuts in trees. DISCRETE APPLIED MATHEMATICS, 87 (1-3). pp. 67-75. ISSN 0166-218X

Ahlswede, R. and Alon, N. and Erdős, Péter and Ruszinkó, Miklós and Székely, L. A. (1997) Intersecting systems. COMBINATORICS PROBABILITY AND COMPUTING, 6 (2). pp. 127-137. ISSN 0963-5483

Erdős, Péter and Steel, M. A. and Székely, L. A. and Warnow, T. J. (1997) Local quartet splits of a binary tree infer all quartet splits via one dyadic inference rule. COMPUTERS AND ARTIFICAL INTELLIGENCE, 16 (2). pp. 217-227.

Erdős, Péter and Székely, L. A. (1997) Pseudo-LYM inequalities and AZ identities. ADVANCES IN APPLIED MATHEMATICS, 19 (4). pp. 431-443. ISSN 0196-8858

Erdős, Péter (1997) Splitting property in infinite posets. DISCRETE MATHEMATICS, 163 (1-3). pp. 251-256. ISSN 0012-365X

Erdős, Péter and Faigle, U. and Kern, W. (1995) On the Average Rank of LYM-sets. DISCRETE MATHEMATICS, 144 (1-3). pp. 11-22. ISSN 0012-365X

Ahlswede, R. and Erdős, Péter and Graham, N. (1995) A splitting property of maximal antichains. COMBINATORICA, 15 (4). pp. 475-480. ISSN 0209-9683

Erdős, Péter and Seress, Ákos and Székely, Á. László (1994) On intersecting chains in Boolean algebras. COMBINATORICS PROBABILITY AND COMPUTING, 3. pp. 57-62. ISSN 0963-5483

Erdős, Péter (1994) On the reconstruction of combinatorial structures from line-graphs. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 29. pp. 341-347. ISSN 0081-6906

Erdős, Péter and Székely, L.A. (1994) On weighted multiway cuts in trees. MATHEMATICAL PROGRAMMING, 65 (1-3). pp. 93-105. ISSN 0025-5610

Székely, L.A. and Erdős, Péter and Steel, M.A. (1994) The combinatorics of reconstructing evolutionary trees. THE JOURNAL OF COMBINATORIAL MATHEMATICS AND COMBINATORIAL COMPUTING, 15. pp. 241-254. ISSN 0835-3026

Erdős, Péter and Székely, L. A. (1993) Counting bichromatic evolutionary trees. DISCRETE APPLIED MATHEMATICS, 47. pp. 1-8. ISSN 0166-218X

Székely, L.A. and Steel, M.A. and Erdős, Péter (1993) Fourier calculus on evolutionary trees. ADVANCES IN APPLIED MATHEMATICS, 14. pp. 200-216. ISSN 0196-8858

Székely, L. A. and Erdős, Péter and Steel, M. A. and Penny, D. (1993) A Fourier inversion formula for evolutionary trees. APPLIED MATHEMATICS LETTERS, 6 (2). pp. 13-17. ISSN 0893-9659

Steel, M. A. and Székely, L. A. and Erdős, Péter and Waddell, P. (1993) A complete family of phylogenetic invariants for any number of taxa under Kimura's 3ST model. NEW ZEALAND JOURNAL OF BOTANY, 31. pp. 289-296. ISSN 0028-825X

Erdős, Péter (1993) A new bijection on rooted forests. DISCRETE MATHEMATICS, 111. pp. 179-188. ISSN 0012-365X

Erdős, Péter and Székely, L.A. (1992) Evolutionary trees: An integer multicommodity max-flow-min-cut theorem. ADVANCES IN APPLIED MATHEMATICS, 13 (4). pp. 375-389. ISSN 0196-8858

Erdős, Péter and Frankl, Péter and Kleitman, D. J. and Saks, M. and Székely, L. A. (1992) Sharpening the LYM inequality. COMBINATORICA, 12 (3). pp. 295-301. ISSN 0209-9683

Steel, M. and Hendy, M. and Székely, L.A. and Erdős, Péter (1992) Spectral analysis and a closest tree method for genetic sequences. APPLIED MATHEMATICS LETTERS, 5 (6). pp. 63-67. ISSN 0893-9659

Erdős, Péter and Faigle, U. and Kern, W. (1992) A group-theoretic setting for some intersecting Sperner families. COMBINATORICS PROBABILITY AND COMPUTING, 1. pp. 323-334. ISSN 0963-5483

Engel, K. and Erdős, Péter (1990) POLYTOPES DETERMINED BY COMPLEMENT-FREE SPERNER FAMILIES. DISCRETE MATHEMATICS, 81 (2). pp. 165-169. ISSN 0012-365X

Erdős, Péter and Székely, L. A. (1989) Applications of antilexicographic order I. An Enumerative Theory of Trees. ADVANCES IN APPLIED MATHEMATICS, 10 (4). pp. 488-496. ISSN 0196-8858

Erdős, Péter and Engel, K. (1989) Sperner families satisfying additional conditions and their convex hulls. GRAPHS AND COMBINATORICS, 5 (1). pp. 47-56. ISSN 0911-0119

Erdős, Péter and Katona, Gyula (1987) A 3-part Sperner theorem. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 22. pp. 383-393. ISSN 0081-6906

Erdős, Péter and Katona, Gyula (1986) All Maximum 2-part Sperner Families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 43 (1). pp. 58-69. ISSN 0097-3165

Erdős, Péter and Katona, Gyula (1986) Convex hulls of more-part Sperner families. GRAPHS AND COMBINATORICS, 2 (1). pp. 123-134. ISSN 0911-0119

Erdős, Péter and Győri, Ervin (1985) Any four independent edges of a 4-connected graph are contained in a circuit. ACTA MATHEMATICA HUNGARICA, 46 (3-4). pp. 311-313. ISSN 0236-5294

Erdős, Péter and Frankl, Péter and Katona, Gyula (1985) Extremal hypergraphs problems and convex hulls. COMBINATORICA, 5 (1). pp. 11-26. ISSN 0209-9683

Erdős, Péter and Frankl, Péter and Katona, Gyula (1984) Intersecting Sperner families and their convex hulls. COMBINATORICA, 4 (1). pp. 21-34. ISSN 0209-9683

Erdős, Péter and Füredi, Zoltán (1980) On automorphisms of line-graphs. EUROPEAN JOURNAL OF COMBINATORICS, 1. pp. 341-345. ISSN 0195-6698

Erdős, Péter (1976) A Ramsey-type theorem (Ramsey típusú tétel). MATEMATIKAI LAPOK, 27. pp. 361-364. ISSN 0025-519X

Monograph

Hajnal, András and Erdős, Péter and Farkas, Barnabás and Juhász, István and Patkós, Balázs and Sági, Gábor and Soukup, Lajos and Szentmiklóssy, Zoltán (2012) Halmazelmélet; Partíció kalkulus, Végtelen gráfok elmélete = Set Theory; Partition Calculus , Theory of Infinite Graphs. Project Report. OTKA.

Győri, Ervin and Elek, Gábor and Erdős, Péter and Katona, Gyula and Sali, Attila and Simonovits, Miklós and Simonyi, Gábor and Szemerédi, Endre and Tardos, Gábor (2010) Hipergráfok = Hypergraphs. Project Report. OTKA.

Katona, Gyula and Ádám, András and Bárány, Imre and Elek, Gábor and Erdős, Péter and Füredi, Zoltán and Gerbner, Dániel and Győri, Ervin and Miklós, Dezső and Pyber, László and Sali, Attila and Simonovits, Miklós and Simonyi, Gábor and Szemerédi, Endre and T. Sós, Vera and Tardos, Gábor (2009) Diszkrét matematika = Discrete mathematics. Project Report. OTKA.

This list was generated on Fri Oct 31 05:07:28 2014 CET.